Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 34, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 14, 2009, 1:12 AM CDT for Edgar County, Illinois. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2009, 1:12 AM CDT (06:12 UTC)
- Expired
- May 14, 2009, 1:50 AM CDT
- In force
- 38 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:56 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1574 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 140612 SVRILX ILC045-140700- /O.NEW.KILX.SV.W.0034.090514T0612Z-090514T0700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 112 AM CDT THU MAY 14 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EDGAR COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 200 AM CDT. * AT 113 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES SOUTH OF BROCTON...OR ABOUT 13 MILES WEST OF PARIS...AND WAS MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... PARIS... CHRISMAN... VERMILION... OTHER LOCATIONS IN THIS WARNING INCLUDE...HUME...KANSAS AND REDMON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3987 8755 3949 8754 3949 8796 3987 8794 TIME...MOT...LOC 0613Z 260DEG 42KT 3967 8790 $$ AUTEN
2 follow-up statements
000
WWUS53 KILX 140633
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
133 AM CDT THU MAY 14 2009
ILC045-140700-
/O.CON.KILX.SV.W.0034.000000T0000Z-090514T0700Z/
EDGAR IL-
133 AM CDT THU MAY 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EASTERN EDGAR COUNTY...
AT 132 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SCOTTLAND TO PARIS TO BELL
RIDGE...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...VERMILION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3987 8775 3987 8755 3949 8754 3949 8778
TIME...MOT...LOC 0633Z 260DEG 42KT 3987 8761 3962 8761
3950 8772
$$
HUETTL000
WWUS53 KILX 140650
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
150 AM CDT THU MAY 14 2009
ILC045-140659-
/O.CAN.KILX.SV.W.0034.000000T0000Z-090514T0700Z/
EDGAR IL-
150 AM CDT THU MAY 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EDGAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA INTO INDIANA...HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS UNTIL 230 AM.
LAT...LON 3987 8775 3987 8755 3949 8754 3949 8778
TIME...MOT...LOC 0649Z 260DEG 42KT 3990 8736 3965 8737
3953 8748
$$
HUETTLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:14 AM CDT, 58 minutes earlier.
Area forecast discussion, May 14, 12:14 AM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1214 AM CDT THU MAY 14 2009 .DISCUSSION... ISSUED 851 PM CDT WED MAY 13 2009 ONGOING CONVECTION PRODUCING A LINE OF STORMS AHEAD OF A SLOWLY ADVANCING COLD FRONT. PLENTY OF PRECIP ALREADY TODAY...AND MORE ON THE WAY. CONTINUING THE FLASH FLOOD WATCH THROUGH THE OVERNIGHT HOURS. SEVERAL UPDATES ANTICIPATED TO UPDATE FOR SEVERE WEATHER WATCH CANCELLATIONS AS THE WEATHER MOVES THROUGH. OTHER THAN THAT... FORECAST IS ON TRACK. && .AVIATION... ISSUED 1209 AM CDT THU MAY 14 2009 ONCE THE NEXT COUPLE OF HOURS OF CONVECTIVE ACTIVITY DIE DOWN...THE FORECAST QUIETS CONSIDERABLY TO A WESTERLY WIND...SLOWING INTO THE MORNING HOURS...AND SCT/BKN CIRRUS. IN THE SHORTER TERM...FAST MOVING LINE OF THUNDERSTORMS WITH STRONG WINDS AND LLVL WS ASSOCIATED UNTIL THE COLD FRONT PASSES THROUGH...WITH SOME SCT TS BEHIND THE MAIN LINE. CLEARING EXPECTED IN THE 08Z TO 11Z TIME FRAME...BACK TO VFR CONDITIONS. HJS && .PREV DISCUSSION... ISSUED 231 PM CDT WED MAY 13 2009 ACTIVE WEATHER AFFECTING CENTRAL AND SOUTHEAST ILLINOIS SO FAR TODAY...WITH RAINFALL AMOUNTS OF 1.5 TO 3 INCHES FAIRLY COMMON...PRIMARILY EAST OF I-55. RAIN WAS ASSOCIATED WITH A WARM FRONT LIFTING NORTHWARD ACROSS THE AREA...AND HAD BECOME MORE SCATTERED IN NATURE BY MID AFTERNOON. WELL DEFINED MCV MOVING NORTHEAST FROM SOUTH CENTRAL MISSOURI...WITH THUNDERSTORMS INCREASING IN THAT AREA. MAIN FORECAST ISSUES ARE IN THE SHORT TERM...WITH SEVERE WEATHER CHANCES TONIGHT AND AGAIN ON FRIDAY. SHORT TERM...TONIGHT THROUGH SATURDAY... MAIN SYNOPTIC COLD FRONT EXTENDED FROM NORTH CENTRAL MINNESOTA TO THE OKLAHOMA PANHANDLE AT MID AFTERNOON. INSTABILITY INCREASING ACROSS MISSOURI AND WESTERN ILLINOIS...IN THE WARM SECTOR AND WHERE SOME BREAKS IN THE CLOUDS WERE LOCATED. LIFTED INDICES AT 18Z WERE APPROACHING -5 IN THE WESTERN CWA AND WERE EVEN LOWER IN MISSOURI...WHILE CAPES WERE RISING INTO THE 4-DIGIT RANGE. 18Z SOUNDING FROM LINCOLN STILL SHOWED A DECENT AMOUNT OF CAPPING...BUT THIS SHOULD CONTINUE TO WEAKEN..WHICH IT HAS ALREADY DONE FURTHER WEST. THUNDERSTORMS PROGGED TO CONTINUE INCREASING INTO THE EVENING...WITH MODELS SHOWING THE FRONT NEAR I-55 AROUND MIDNIGHT AND CLEARING THE SOUTHEAST CWA JUST AFTER SUNRISE. POTENTIAL EXISTS FOR ANOTHER COUPLE OF INCHES OF RAIN...ESPECIALLY ALONG THE I-70 CORRIDOR. DUE TO THIS AND THE EARLIER RAINFALL...WILL ISSUE A FLOOD WATCH FOR AREAS EAST OF I-55 THROUGH 7 AM THURSDAY. MODELS IN GOOD AGREEMENT WITH THE FRONT PUSHING TO AROUND THE OHIO RIVER BY THURSDAY EVENING...WITH HIGH PRESSURE BUILDING ACROSS THE MIDWEST. HOWEVER...FRONT EXPECTED TO RETREAT NORTHWARD TO AROUND I-80 BY LATE FRIDAY AFTERNOON. THUNDER CHANCES TO INCREASE AGAIN IN THE WARM SECTOR AND CONTINUE THROUGH THE NIGHT...AS ANOTHER COLD FRONT SWEEPS ACROSS THE AREA. LONG TERM...SUNDAY THROUGH WEDNESDAY... NORTHWEST FLOW EXPECTED TO SET UP EARLY IN THE WEEK...WITH MAIN STORM TRACK TO REMAIN NORTH OF THE FORECAST AREA. FORECAST WILL BE DRY DURING THIS PERIOD. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 13, 3:21 PM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT WED MAY 13 2009 ILZ027-036-040-041-047-049-050-142030- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ028>031-037-048-142030- MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ038-042>046-051>057-061-142030- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE I-55 CORRIDOR THIS EVENING...THEN SPREAD EAST INTO EASTERN ILLINOIS LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER- SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE STORMS WILL PUSH INTO EAST-CENTRAL ILLINOIS BY LATER THIS EVENING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 5 PM TO 12 AM. ILZ062-063-066>068-071>073-142030- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH THE LATE AFTERNOON AND EVENING. SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE STORMS. ADDITIONAL STORMS WILL DEVELOP AHEAD OF AN APPROACHING DISTURBANCE TO THE SOUTHWEST THIS EVENING...WITH THE PRIMARY THREAT FROM THE STORMS BEING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF QUARTER- SIZED AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL PUSH INTO INDIANA SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AFTER 5 PM. 25
In the hours before
Local storm report, May 14, 12:16 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1216 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM NON-TSTM WND DMG DANVILLE 40.14N 87.62W
05/13/2009 VERMILION IL EMERGENCY MNGR
ESTIMATED 60 MPH WIND GUST WITH TREES DOWN ACROSS
ILLINOIS ROUTE 1 IN FARM RIDGE AND GEORGETOWN.
&&
AJLocal storm report, May 14, 12:33 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1233 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM TSTM WND DMG 2 W PANA 39.39N 89.12W
05/14/2009 CHRISTIAN IL EMERGENCY MNGR
AT CR 2042 EAST AND 350 NORTH...BUILDING DAMAGE, BOAT AND
TRAILER BLOWN OVER.
&&
AJLocal storm report, May 14, 12:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1247 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 2 W MATTOON 39.48N 88.41W
05/14/2009 M60 MPH COLES IL EMERGENCY MNGR
FROM TRAINED SPOTTER.
&&
AJLocal storm report, May 14, 12:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1254 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TORNADO SHELBYVILLE 39.41N 88.80W
05/14/2009 SHELBY IL LAW ENFORCEMENT
TREES AND POWER LINES DOWN...DAMAGE TO PROPANE TANKS AMD
GARAGE. REPORT FROM COUNTY SHERIFF AND CHANNEL 3
NEWSCASTER.
&&
AJLocal storm report, May 14, 12:58 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1258 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND GST 1 SE HOMER 40.02N 87.95W
05/14/2009 E75 MPH CHAMPAIGN IL MESONET
SHED DESTROYED, POSSIBLE HOUSE DAMAGE.
&&
AJLocal storm report, May 14, 1:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
111 AM CDT THU MAY 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG RANKIN 40.46N 87.90W
05/14/2009 VERMILION IL MESONET
TREE BLOWN INTO A HOUSE IN RANKIN. ESTIMATED WIND GUST OF
70 MPH. SWOP.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM CDT | Tornado Warning | ILX | Schuyler | 45 min |
| May 13, 9:28 PM CDT | Special Weather Statement | ILX | Peoria | 47 min |
| May 13, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 13, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 36 min |
| May 13, 9:52 PM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 13, 10:00 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 8 hr |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 49 min |
| May 13, 10:25 PM CDT | River Flood Warning | ILX | Lawrence | 11 days |
| May 13, 10:29 PM CDT | Flash Flood Warning | ILX | Fulton | 8 hr |
| May 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 49 min |
| May 13, 10:48 PM CDT | Special Weather Statement | ILX | McLean | 57 min |
| May 13, 10:55 PM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 6 hr |
| May 13, 11:07 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 37 min |
| May 13, 11:12 PM CDT | Flash Flood Warning | ILX | McLean, Woodford | 6 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, DeWitt, Douglas, Macon, Moultrie and 2 more | 48 min |
| May 13, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 13 min |
| May 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 64 min |
| May 14, 12:00 AM CDT | Flash Flood Warning | ILX | Macon, Moultrie, Piatt | 6 hr |
| May 14, 12:07 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, Cumberland, Douglas, Edgar and 4 more | 38 min |
| May 14, 12:19 AM CDT | Tornado Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 56 min |
| May 14, 12:35 AM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Shelby | 38 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Edgar, Effingham and 2 more | 61 min |
| May 14, 12:56 AM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| May 14, 1:00 AM CDT | Flash Flood Warning | ILX | Christian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more | 6 hr |
| May 14, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 57 min |
| May 14, 1:41 AM CDT | Flash Flood Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 5 hr |
| May 14, 2:14 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 43 min |
| May 14, 7:36 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 12 more | 5 hr |
| May 14, 12:24 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| May 14, 3:02 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 32 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.